MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Model Number M0054243Z0
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf code a06 captures the reportable event of loss of visualization.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt controller was used during a endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure the image would flicker causing loss of visualization.The procedure was completed with the original device.There were no patient complications reported as a result of this event.

Brand Name
EXALT CONTROLLER
Common Device Name
ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25740456
Report Number3005099803-2026-02709
Device Sequence Number10458981
Product Code FET
UDI-Device Identifier08714729990956
UDI-Public(01)08714729990956
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054243Z0
Device Catalogue NumberM0054243Z0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/07/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown